MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST;DAVINCI SI; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 410298
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
The davinci stapler would not release from the instrument arm while in the patient.Eventually, the entire port, stapler, and instrument arm were removed from use.Once the arm was disengaged, the defective stapler was able to be removed from the instrument arm.No harm to the patient.The davinci online support was called to help trouble shoot.

Brand Name
ENDOWRIST;DAVINCI SI
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1090 kifer road
sunnyvale CA 94086
MDR Report Key8535269
Report Number8535269
Device Sequence Number2458380
Product Code NAY
UDI-Device Identifier00886874111093
UDI-Public(01)00886874111093
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2019
Report Date (Section F) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number410298
Device Lot NumberT10181101289
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA04/09/2019